medication increase

my gp upped my thyroxine to 125 mcgs on Xmas eve. Initially I became very emotional which has now settled to some degree but I still feel so tierd . Could this be due to having a flue bug or do I need to alter meds again. I also have some palpations bit wonder whether this could be due to stress as mortgage insurance has stopped and just on pension till I get a job.

Thank you

5 Replies

oldestnewest
  • Have you any idea what your last blood results were? It may help people decipher your continuing tiredness.

    I had a flu bug over xmas and it totally wiped me out. In fact I'm still recovering.x

  • Me too, Joes mum. It's dire, isn't it. :-(

  • Kath, do you have any recent thyroid results with the lab ref ranges you can post? It helps members to advise whether you are optimally medicated.

  • I've always thought that when I have picked up a bug that my thyroxine doesn't seem to work so well so I should give it a bit more time to see if you improve.

  • If you continue to feel unwell or start to get dizzy and vomiting, then you should probably ask your doctor for adrenal function test. Levothyroxine can sometimes uncover adrenal disease.

You may also like...